# SDR SWAA2024032567120

- Difficulty date: March 23, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N8853Q
- Make and model: Boeing 737-8
- Aircraft serial: 67496
- Aircraft time: 3,503 hours, 1,946 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Fwd Megaphone
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE DOES NOT TEST PROPERLY<[01] R&R MEGAPHONE BATTERIES PER AMM 25-64-00; OPS CHECKS GOOD.
